中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: One-loop renormalization of non-Abelian gauge theory and beta function based on loop regularization method
作者: Cui, Jian-Wei ;  Wu, Yue-Liang
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS A
出版日期: 2008
卷号: 23, 期号:19, 页码:2861-2913
关键词: CONSTRAINED DIFFERENTIAL RENORMALIZATION ;  BACKGROUND-FIELD GAUGE ;  YANG-MILLS FIELDS ;  INVARIANT OPERATORS ;  PERTURBATION-THEORY ;  SYMMETRIES ;  IDENTITIES ;  QFTS
学科分类: Physics
通讯作者: Cui, JW , Chinese Acad Sci, Inst Theoret Phys, Kavli Inst Theoret Phys China, Beijing 100080, Peoples R China
部门归属: [Cui, JW; Wu, YL] Chinese Acad Sci, Inst Theoret Phys, Kavli Inst Theoret Phys China, Beijing 100080, Peoples R China
英文摘要: All one-loop renormalization constants for non-Abelian gauge theory are computed in detail by using the symmetry-preserving loop regularization method proposed in Refs. 1 and 2. The resulting renormalization constants are manifestly shown to satisfy Ward Takahaski-Slavnov-Taylor identities, and lead to the well-known one loop beta function for non-Abelian gauge theory of QCD.(3-5) The loop regularization method is realized in the dimension of original field theories, it maintains not only symmetries but also divergent behaviors of original field theories with the introduction of two energy scales. Such two scales play the roles of characterizing and sliding energy scales as well as ultraviolet and infrared cutoff energy scales. An explicit check of those identities provides a clear demonstration how the symmetry-preserving loop regularization method can consistently be applied to non-Abelian gauge theories.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000258778900002
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5499
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
One-loop renormalization of non-Abelian gauge theory and beta function based on loop regularization method.pdf(1692KB)----开放获取View Download

Recommended Citation:
Cui, Jian-Wei,Wu, Yue-Liang. One-loop renormalization of non-Abelian gauge theory and beta function based on loop regularization method[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS A,2008,23(19):2861-2913.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Cui, Jian-Wei]'s Articles
 [Wu, Yue-Liang]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Cui, Jian-Wei]‘s Articles
 [Wu, Yue-Liang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: One-loop renormalization of non-Abelian gauge theory and beta function based on loop regularization method.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace